PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 121--136 (1996)
Homogeneous $k$-symmetric spaces of interior type with simple real findamental groups and their connection with parabolic spaces
Boris A. Rosenfeld and Michael P. ZamakhovskyDepartment of Mathematics, Pennsylvania State University, University Park, PA 16802, USA
Abstract: It is shown that homogeneous $k$-symmetric spaces of interior type with real fundamental Lie groups $G$ are homogeneous spaces $G/H$, where $H$ are biparabolic or dyparabolic subgroups (defined in the paper) of groups $G$. Geometric interpretations of these spaces are given.
Classification (MSC2000): 53C35; 17B20
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts